Abstract and Applied Analysis

Strong Convergence Theorems for Common Fixed Points of an Infinite Family of Asymptotically Nonexpansive Mappings

Yuanheng Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the framework of a real Banach space with uniformly Gateaux differentiable norm, some new viscosity iterative sequences { x n } are introduced for an infinite family of asymptotically nonexpansive mappings T i i = 1 in this paper. Under some appropriate conditions, we prove that the iterative sequences { x n } converge strongly to a common fixed point of the mappings T i i = 1 , which is also a solution of a variational inequality. Our results extend and improve some recent results of other authors.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 809528, 6 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606022

Digital Object Identifier
doi:10.1155/2014/809528

Mathematical Reviews number (MathSciNet)
MR3226233

Zentralblatt MATH identifier
07023120

Citation

Wang, Yuanheng. Strong Convergence Theorems for Common Fixed Points of an Infinite Family of Asymptotically Nonexpansive Mappings. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 809528, 6 pages. doi:10.1155/2014/809528. https://projecteuclid.org/euclid.aaa/1412606022


Export citation

References

  • K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972.
  • S. H. Khan and W. Takahasi, “Approximating common fixed points of two asymptotically nonexpanisve mappings,” Scientiae Mathematicae Japonicae, vol. 53, pp. 143–148, 2001.
  • Z.-H. Sun, “Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 351–358, 2003.
  • H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767–773, 2001.
  • N. Shahzad and A. Udomene, “Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 18909, 2006.
  • N. Shahzad and H. Zegeye, “Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1058–1065, 2007.
  • A. R. Khan, A.-A. Domlo, and H. Fukhar-ud-din, “Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 1–11, 2008.
  • L. C. Zhao, “Viscosity approximation of fixed points for a finite family of nonexpansive mappings,” Journal of Acta Mathematica Sinica, vol. 31, pp. 599–607, 2008.
  • Y.-C. Lin, N.-C. Wong, and J.-C. Yao, “Strong convergence theorems of Ishikawa iteration process with errors for fixed points of lipschitz continuous mappings in Banach spaces,” Taiwanese Journal of Mathematics, vol. 10, no. 2, pp. 543–552, 2006.
  • L.-C. Zeng and J.-C. Yao, “Stability of iterative procedures with errors for approximating common fixed points of a couple of q-contractive-like mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 661–674, 2006.
  • Y. Yao, J.-C. Yao, and H. Zhou, “Approximation methods for common fixed points of infinite countable family of nonexpansive mappings,” Computers and Mathematics with Applications, vol. 53, no. 9, pp. 1380–1389, 2007.
  • W. Cholamjiak and S. Suantai, “A new hybrid algorithm for a countable family of quasi-nonexpansive mappings and equilibrium problems,” Journal of Nonlinear and Convex Analysis, vol. 12, pp. 381–398, 2011.
  • S. Plubtieng and K. Ungchittrakool, “Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 6, pp. 2896–2908, 2009.
  • L.-C. Zeng and J.-C. Yao, “Implicit iteration scheme with per-turbed mapping for common fixed points of a finite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 64, no. 11, pp. 2507–2515, 2006.
  • G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006.
  • Y.-H. Wang and Y.-H. Xia, “Strong convergence for asymptotically pseudocontractions with the demiclosedness principle in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 45, 2012.
  • Y. Wang and W. Xuan, “Convergence theorems for common fixed points of a finite family of relatively nonexpansive mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 259470, 7 pages, 2013.
  • Y. Wang and C. Wang, “Convergence of a new modified ishi-kawa type iteration for common fixed points of total asymptotically strict pseudocontractive semigroups,” Abstract and Applied Analysis, vol. 2013, Article ID 319241, 7 pages, 2013.
  • Y. J. Cho, S. M. Kang, and X. Qin, “Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces,” Computers and Mathematics with Applications, vol. 56, no. 8, pp. 2058–2064, 2008.
  • H. K. Xu, “Vistosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, pp. 279–291, 2004.
  • T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. \endinput